MathSciNet Relay Station
MathSciNet bibliographic data
MR1984145 65L12 (65M06)
Anguelov, Roumen; Lubuma, Jean M.-S. Nonstandard finite difference method by nonlocal approximation. MODELLING 2001 (Pilsen). Math. Comput. Simulation 61 (2003), no. 3-6, 465–475.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement